MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.oftal.2018.01.008

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2018

Uveitis and serous retinal detachment secondary to systemic dabrafenib and trametinib.

Rueda-Rueda T, Sánchez-Vicente J L, Moruno-Rodríguez A, Molina-Socola F E, Martínez-Borrego A C, López-Herrero F

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

CASE REPORT: The case is presented of a 39-year-old woman with metastatic melanoma treated with dabrafenib and trametinib. She presented with a severe acute panuveitis with granulomatous anterior uveitis, vitritis, and multiple serous retinal detachments. Dabrafenib and trametinib were suspended, and treatment with a systemic and topical corticosteroid was started. A good response was obtained, with a recovery of visual acuity of 1.0 in both eyes within two weeks.

DISCUSSION: Dabrafenib and trametinib can lead to severe uveitis. Treatment with corticosteroids and discontinuation of therapy with dabrafenib and trametinib led to an anatomical and functional improvement, and resolved the episode rapidly. Ophthalmologists must be aware of this toxicity, given the increasing use of those drugs.

Для цитирования: Rueda-Rueda T, Sánchez-Vicente J L, Moruno-Rodríguez A, Molina-Socola F E, Martínez-Borrego A C, López-Herrero F. Uveitis and serous retinal detachment secondary to systemic dabrafenib and trametinib.. Archivos de la Sociedad Espanola de Oftalmologia. 2018. DOI: 10.1016/j.oftal.2018.01.008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.